# SDR 96ZZZX5003

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N782B
- Make and model: Beech 95-C55
- Aircraft serial: TE247
- Engine: Cont IO520C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48109
- Condition: Mismanufactured
- Location: Engine Oil
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OIL CHANGE, EXAMINATION OF THE OIL FILTER REVEALED THE RUBBER GASKET BETWEEN THE FILTER ELEMENT AND THE FILTER END HOUSING HAD SHIFTED, APPARENTLY DURING MANUFACTURE, AND COVERED APPROXIMATELY 75 PERCENT OF THE OIL IN HOLE AND 100 PERCENT OF TWO OIL OUT HOLES.  PART REMOVED FROM SERVICE.  SUBMITTER STATED STIFFER QA GUIDELINES ARE NEEDED TO PREVENT RECURRENCE.
